MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER
Model Number HC-1200
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility initially contacted steris via service request as their evolution sterilizer alarmed "too long in charge." this alarm indicates the unit does not reach sufficient steam pressure to achieve set sterilize temperature.The technician further inspected the control box and found that there was an electrical short which caused the unit to overheat resulting in the reported event.The technician replaced the control box, tested the unit, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
A steris service technician was performing a service activity on the user facility's evolution sterilizer when a burning odor was detected and small flame in the wiring of the control box was observed.The technician put out the flame.No report of injury.

Brand Name
EVOLUTION STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16773156
Report Number3005899764-2023-00021
Device Sequence Number20432393
Product Code FLE
UDI-Device Identifier00724995151508
UDI-Public00724995151508
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC-1200
Device Catalogue NumberUE05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown